MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HIP KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. HIP KIT; LAVAGE, JET
Catalog Number 00515048200
Medical Device Problem Code Explosion (4006)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).The device was returned opened but unused inside the original sterile packaging.Visual examination of the returned product/provided pictures confirmed there was a white debris on the tubing of the device.The white debris is visible at 12-18¿ under normal lighting with up to 10 second inspection.Therefore, the packaging does not meet the acceptance criteria per 8.400 zpc ¿ packaging materials inspection.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to a manufacturing issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.G2: thailand.
 
Event or Problem Description
It was reported that during surgery, black particles were detected in tube of this unit.There was no patient impact or delay reported.Debris was confirmed after final assessment.Due diligence is complete as no additional information is available.

Brand Name
HIP KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24222387
Report Number0001526350-2026-00102
Device Sequence Number8196974
Product Code FQH
UDI-Device Identifier00889024375185
UDI-Public(01)00889024375185(17)270614(10)76458303
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515048200
Device Lot Number76458303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown